# SDR DL738090792

- Difficulty date: May 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 29,816 hours, 12,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 10K FT ON ARRIVAL AT PNS FLT ATT REPORTED SMOKE IN AFT OF ACFT.  TURNED RT PACK OFF AND SMOKE DISSIPATED.  T/S PER FIM 21-00-00-810-806 AND PERFORMED REPAIR CONFIRMATION PER FIM AND NO TROUBLE FOUND AND CAN NOT DUPLICATE.
